Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embedding homotopy cells


Author: James J. Andrews
Journal: Proc. Amer. Math. Soc. 12 (1961), 917
MSC: Primary 55.70
DOI: https://doi.org/10.1090/S0002-9939-1961-0137123-6
MathSciNet review: 0137123
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 74-76. MR 0117695 (22:8470b)
  • [2] John Stallings, Polyhedral homotopy spheres, to appear. MR 0124905 (23:A2214)
  • [3] E. C. Zeeman, The Poincaré conjecture for $ n \geqslant 5$, to appear.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.70

Retrieve articles in all journals with MSC: 55.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0137123-6
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society